International Journal of Mathematics and Mathematical Sciences
Volume 21 (1998), Issue 4, Pages 671-676
Generalized fractional calculus to a subclass of analytic functions for operators on Hilbert space
Department of Mathematics, Yeungnam University, Gyongsan 712-749, Korea
Received 20 May 1996; Revised 2 July 1996
Copyright © 1998 Yong Chan Kim et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
In this paper, we investigate some generalized results of applications of fractional integral
and derivative operators to a subclass of analytic functions for operators on Hilbert space.